# SDR 000180

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N294
- Make and model: Emb EMB-145
- Aircraft time: 2,020 hours, 1,675 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING EMERGENCY EXIT HATCH OPEN LIGHT ILLUMINATED ON EICAS ON CLIMBOUT.  MAINTENANCE SECURED LT WING EMERGENCY EXIT HATCH.
